I take two Ropinirole a night for restless legs i hour before bed time. I still have to get up and walk due to RLS. I see no help from Ropinirole 1 MG. Should I up the dosage?
27 Oct 2012
alot of things come into play on whether the medication is for u or not or if u need to up the dosage... one being how long have u been on the medication, and how long does it take to get to it's full therapeutic level, if u have been on it for long time and still feel there are not results as obviously you have stated, u may have to up the dosage, but that is not for us to decide we can give u advice but we are not the doctor no disrespect at all... in my opinion, if u have been on this med for a long period of time at this dosage talk to your doctor he might suggest either rasing the dosage or trying u on something totally differant, this has to be discussed with your doctor and u have to make him aware that this dosage is not helping and then go from there... best of luck to u... I no it is very uncomfortable to have this condition to say the least... I wish u nothing but good health and happiness... I would make your doctor aware asap... angel1662
- Ropinirole Information for Consumers
- Ropinirole Information for Healthcare Professionals (includes dosage details)
- Side Effects of Ropinirole (detailed)
Search for questions
Still looking for answers? Try searching for what you seek or ask your own question.
... really can't tell much of a difference in my symtoms. I think my RLS is getting worse. My doctor says RLS is a sleep dissorder- is this ...
8 answers • 1 Oct 2009
my rls is getting worse. With all the preservatives, and addives in food that aren't listed. Mirapex works unless rls is triggered by ...
5 answers • 29 Jun 2011
3 answers • 14 Jul 2013
I am 68 and retired and was wondering how or where I can get a cheaper drug to replace ropinirole. I take ropinirole 1mg which has been a great ...
0 answers • 29 Jan 2014
My husband and take ropinirole for restless leg syndrome. Within 30 minutes we are hit by nausea th?
en severe vomiting. We dont take any medications at same time as ropinirole. We go to bed and within 30 minutes Nausea hits, then vomiting. It takes ...
1 answer • 29 Jan 2014